On Pseudo Random Bit Generators via Two-Dimensional Hybrid Cellular Automata


Temiz F. , Siap I. , Akin H.

ACTA PHYSICA POLONICA A, vol.125, no.2, pp.534-537, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 125 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.12693/aphyspola.125.534
  • Title of Journal : ACTA PHYSICA POLONICA A
  • Page Numbers: pp.534-537

Abstract

In this work, we study the structure of two-dimensional linear hybrid cellular automata with respect to adiabatic boundary condition. Further, we check the performance of hybrid cellular automata constructed through the members of this family in generating pseudo random bits.